# SDR COMA9710049

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12037024001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, THE FUSELAGE FLOOR SUPPORT STRUCTURE BUTT STRAP WAS FOUND TO BE CORRODED.  THE PART WAS REPLACED PER SRM CHAPTER 51, STANDARD PRACTICES AND AERODESIGN REPORT NR 2177-1, REV IR DATED 1-17-97.
